# SDR SIMA200201801

- Difficulty date: January 18, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 72754
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - FLT 4612 - SEVERAL EMERGENCY INTERIOR LIGHTS ARE INOPERATIVE.  REPLACED NR 2 BATTERY SUPPLY, OPS CHECK GOOD.  (M)
